RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2000, Volume 12, Number 1, Pages 94–103 (Mi mm832)  

This article is cited in 69 scientific papers (total in 69 papers)

Computational methods and algorithms

On the constructing of solutions of the nonlocal initial boundary value problems for one-dimensional medium oscillation equations

D. G. Gordeziani, G. A. Avalishvili

Tbilisi Ivane Javakhishvili State University, Ilia Vekua Institute of Applied Mathematics

Abstract: Results are set out of the investigation of nonlocal initial boundary value problems with integral nonlocal boundary conditions for one-dimensional medium oscillation equations and solutions of the corresponding problems are constructed. In the case of string oscillation equation applying the method of reflected wave, we reduce the formulated nonlocal problem to the special type integral equation as well as for telegraph equation, where we use potentials of special type.

Full text: PDF file (832 kB)

Bibliographic databases:
Received: 01.02.1999

Citation: D. G. Gordeziani, G. A. Avalishvili, “On the constructing of solutions of the nonlocal initial boundary value problems for one-dimensional medium oscillation equations”, Matem. Mod., 12:1 (2000), 94–103

Citation in format AMSBIB
\Bibitem{GorAva00}
\by D.~G.~Gordeziani, G.~A.~Avalishvili
\paper On the constructing of solutions of the nonlocal initial boundary value problems for one-dimensional medium oscillation equations
\jour Matem. Mod.
\yr 2000
\vol 12
\issue 1
\pages 94--103
\mathnet{http://mi.mathnet.ru/mm832}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1773208}
\zmath{https://zbmath.org/?q=an:1027.74505}


Linking options:
  • http://mi.mathnet.ru/eng/mm832
  • http://mi.mathnet.ru/eng/mm/v12/i1/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. S. Pulkina, “A Nonlocal Problem with Integral Conditions for the Quasilinear Hyperbolic Equation”, Math. Notes, 70:1 (2001), 79–85  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. L. S. Pulkina, “A Nonlocal Problem for a Loaded Hyperbolic Equation”, Proc. Steklov Inst. Math., 236 (2002), 285–290  mathnet  mathscinet  zmath
    3. L. S. Pulkina, “A Mixed Problem with Integral Condition for the Hyperbolic Equation”, Math. Notes, 74:3 (2003), 411–421  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Dehghan, M, “The solution of a nonclassic problem for one-dimensional hyperbolic equation using the decomposition procedure”, International Journal of Computer Mathematics, 81:8 (2004), 979  crossref  mathscinet  zmath  isi  scopus
    5. Pul'kina L.S., “A nonlocal problem with integral conditions for a hyperbolic equation”, Differential Equations, 40:7 (2004), 947–953  mathnet  crossref  mathscinet  zmath  isi  scopus
    6. Kozhanov, AI, “Boundary value problems with integral conditions for multidimensional hyperbolic equations”, Doklady Mathematics, 72:2 (2005), 743  zmath  isi  elib
    7. Dehghan, M, “On the solution of an initial-boundary value problem that combines Neumann and integral condition for the wave equation”, Numerical Methods For Partial Differential Equations, 21:1 (2005), 24  crossref  mathscinet  zmath  isi  scopus
    8. Gordeziani D.G., Avalishvili G.A., “Time-nonlocal problems for Schrodinger type equations: II. Results for specific problems”, Differential Equations, 41:6 (2005), 852–859  mathnet  crossref  mathscinet  zmath  isi  scopus
    9. Gordeziani D.G., Avalishvili G.A., “Time-nonlocal problems for Schrodinger type equations: I. Problems in abstract spaces”, Differential Equations, 41:5 (2005), 703–711  mathnet  crossref  mathscinet  zmath  isi  scopus
    10. V. B. Dmitriev, “Nelokalnaya zadacha s integralnym usloviem dlya uravneniya giperbolicheskogo tipa”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 42, SamGTU, Samara, 2006, 35–40  mathnet  crossref
    11. Mesloub, S, “A nonlinear nonlocal mixed problem for a second order pseudoparabolic equation”, Journal of Mathematical Analysis and Applications, 316:1 (2006), 189  crossref  mathscinet  zmath  adsnasa  isi  scopus
    12. Kozhanov A.I., Pul'kina L.S., “On the solvability of boundary value problems with a nonlocal boundary condition of integral form for multidimensional hyperbolic equations”, Differential Equations, 42:9 (2006), 1233–1246  mathnet  crossref  mathscinet  zmath  isi  scopus
    13. Dehghan, M, “The use of cubic B-spline scaling functions for solving the one-dimensional hyperbolic equation with a nonlocal conservation condition”, Numerical Methods For Partial Differential Equations, 23:6 (2007), 1277  crossref  mathscinet  zmath  isi  scopus
    14. Saadatmandi, A, “Numerical solution of the one-dimensional wave equation with an integral condition”, Numerical Methods For Partial Differential Equations, 23:2 (2007), 282  crossref  mathscinet  zmath  isi  scopus
    15. Shakeri, F, “The method of lines for solution of the one-dimensional wave equation subject to an integral conservation condition”, Computers & Mathematics With Applications, 56:9 (2008), 2175  crossref  mathscinet  zmath  isi  scopus
    16. Mesloub, S, “On a singular two dimensional nonlinear evolution equation with nonlocal conditions”, Nonlinear Analysis-Theory Methods & Applications, 68:9 (2008), 2594  crossref  mathscinet  zmath  isi  scopus
    17. Ramezani, M, “Combined finite difference and spectral methods for the numerical solution of hyperbolic equation with an integral condition”, Numerical Methods For Partial Differential Equations, 24:1 (2008), 1  crossref  mathscinet  zmath  isi  scopus
    18. V. B. Dmitriev, “Nelokalnaya zadacha s nelineinym integralnym usloviem dlya giperbolicheskogo uravneniya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(18) (2009), 26–32  mathnet  crossref
    19. Dehghan, M, “Variational iteration method for solving the wave equation subject to an integral conservation condition”, Chaos Solitons & Fractals, 41:3 (2009), 1448  crossref  mathscinet  zmath  adsnasa  isi  scopus
    20. A. M. Abdrakhmanov, “Solvability of a Boundary-Value Problem with an Integral Boundary Condition of the Second Kind for Equations of Odd Order”, Math. Notes, 88:2 (2010), 151–159  mathnet  crossref  crossref  mathscinet  isi
    21. Yousefi S.A., Barikbin Z., Dehghan M., “Bernstein Ritz-Galerkin Method for Solving an Initial-Boundary Value Problem That Combines Neumann and Integral Condition for the Wave Equation”, Numer Methods Partial Differential Equations, 26:5 (2010), 1236–1246  mathscinet  zmath  isi
    22. Kharibegashvili S., Midodashvili B., “Some nonlocal problems for second order strictly hyperbolic systems on the plane”, Georgian Math J, 17:2 (2010), 287–303  mathscinet  zmath  isi
    23. V. I. Korzyuk, I. S. Kozlovskaya, “Dvukhtochechnaya granichnaya zadacha dlya uravneniya kolebaniya struny s zadannoi skorostyu v nekotoryi moment vremeni. I”, Tr. In-ta matem., 18:2 (2010), 22–35  mathnet  zmath
    24. Ghehsareh H.R., Soltanalizadeh B., Abbasbandy S., “A matrix formulation to the wave equation with non-local boundary condition”, Int J Comput Math, 88:8 (2011), 1681–1696  crossref  mathscinet  zmath  isi  elib  scopus
    25. Pulkina L.S., “A nonlocal problem with integral conditions for hyperbolic equation”, Nanosistemy: fizika, khimiya, matematika, 2:4 (2011), 61–70  zmath  elib
    26. A. V. Dyuzheva, “Ob odnoi nelokalnoi zadache dlya giperbolicheskogo uravneniya s integralnymi usloviyami pervogo roda”, Vestn. SamGU. Estestvennonauchn. ser., 2011, no. 5(86), 29–36  mathnet
    27. Yildirim A., Gulkanat Ya., “Numerical Solutions of Wave Equations Subject to an Integral Conservation Condition by He'S Homotopy Perturbation Method”, Int. J. Mod. Phys. B, 25:32 (2011), 4457–4469  crossref  mathscinet  zmath  adsnasa  isi  scopus
    28. Kirichenko S.V., “Smeshannaya zadacha s integralnym usloviem dlya vyrozhdayuschegosya uravneniya giperbolicheskogo tipa”, Vestnik samarskogo gosudarstvennogo universiteta, 2011, no. 8, 29–36  mathnet  mathscinet  elib
    29. Ya. T. Megraliev, “Obratnaya kraevaya zadacha dlya differentsialnogo uravneniya s chastnymi proizvodnymi chetvertogo poryadka s integralnym usloviem”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 2011, no. 5, 51–56  mathnet
    30. Ya. T. Megraliev, “Obratnaya kraevaya zadacha dlya ellipticheskogo uravneniya vtorogo poryadka s dopolnitelnym integralnym usloviem”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 1, 32–40  mathnet
    31. T. K. Yuldashev, “Obratnaya zadacha dlya nelineinogo uravneniya s psevdoparabolicheskim operatorom vysokogo poryadka”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 3(28) (2012), 17–29  mathnet  crossref  zmath
    32. Korzyuk V., Erofeenko V., Sheika J., “Classical Solution for Initial-Boundary Value Problem for Wave Equation with Integral Boundary Condition”, Math. Model. Anal., 17:3 (2012), 309–329  crossref  mathscinet  zmath  isi  elib  scopus
    33. S. V. Kirichenko, “Ob odnoi kraevoi zadache dlya uravneniya smeshannogo tipa s nelokalnymi nachalnymi usloviyami v pryamougolnike”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 3(32) (2013), 185–189  mathnet  crossref  zmath
    34. T. K. Yuldashev, “O razreshimosti odnoi smeshannoi zadachi dlya nelineinogo differentsialnogo uravneniya v chastnykh proizvodnykh vysokogo poryadka”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 4(33) (2013), 46–57  mathnet  crossref  zmath  elib
    35. S. V. Kirichenko, “Ob odnoi kraevoi zadache s nelokalnymi po vremeni usloviyami dlya odnomernogo giperbolicheskogo uravneniya”, Vestn. SamGU. Estestvennonauchn. ser., 2013, no. 6(107), 31–39  mathnet
    36. Tursun K. Yuldashev, “On differentiability of the solution of the mixed boundary value problem for a nonlinear pseudohyperbolic equation with respect to small parameters”, Zhurn. SFU. Ser. Matem. i fiz., 7:2 (2014), 260–271  mathnet
    37. S. V. Kirichenko, L. S. Pul'kina, “A problem with nonlocal initial data for one-dimensional hyperbolic equation”, Russian Math. (Iz. VUZ), 58:9 (2014), 13–21  mathnet  crossref
    38. S. V. Kirichenko, “Zadacha s nelokalnym integralnym usloviem dlya psevdogiperbolicheskogo uravneniya chetvertogo poryadka”, Vestn. SamGU. Estestvennonauchn. ser., 2014, no. 3(114), 46–55  mathnet
    39. Moiseev E.I., Korzyuk V.I., Kozlovskaya I.S., “Classical Solution of a Problem With An Integral Condition For the One-Dimensional Wave Equation”, Differ. Equ., 50:10 (2014), 1364–1377  crossref  mathscinet  zmath  isi  elib  scopus
    40. Pulkina L.S., “Solution To Nonlocal Problems of Pseudohyperbolic Equations”, Electron. J. Differ. Equ., 2014, 116  mathscinet  zmath  isi  elib
    41. Mehraliyev Ya.T., Shafiyeva G.Kh., “Determination of An Unknown Coefficient in the Third Order Pseudoparabolic Equation With Non-Self-Adjoint Boundary Conditions”, J. Appl. Math., 2014, 358696  crossref  mathscinet  isi  elib  scopus
    42. Kadalbajoo M.K., Kumar A., Tripathi L.P., “A Radial Basis Functions Based Finite Differences Method For Wave Equation With An Integral Condition”, Appl. Math. Comput., 253 (2015), 8–16  crossref  mathscinet  zmath  isi  scopus
    43. A. E. Savenkova, “Ob odnoi zadache s dinamicheskim nelokalnym usloviem dlya giperbolicheskogo uravneniya”, Vestn. SamGU. Estestvennonauchn. ser., 2015, no. 3(125), 44–52  mathnet  elib
    44. Merad A., Bouziani A., Ozel C., “Inversion Laplace Transform For Integrodifferential Parabolic Equation With Purely Nonlocal Conditions”, Hacet. J. Math. Stat., 44:5 (2015), 1087–1097  mathscinet  zmath  isi  elib
    45. T. K. Yuldashev, “Ob odnom smeshannom differentsialnom uravnenii chetvertogo poryadka”, Izv. IMI UdGU, 2016, no. 1(47), 119–128  mathnet  elib
    46. L. S. Pulkina, “A problem with dynamic nonlocal condition for pseudohyperbolic equation”, Russian Math. (Iz. VUZ), 60:9 (2016), 38–45  mathnet  crossref  isi
    47. T. K. Yuldashev, “Nelineinoe integro-differentsialnoe uravnenie psevdoparabolicheskogo tipa s nelokalnym integralnym usloviem”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2016, no. 1(32), 11–23  mathnet  crossref
    48. L. S. Pul'kina, A. E. Savenkova, “A problem with a nonlocal with respect to time condition for multidimensional hyperbolic equations”, Russian Math. (Iz. VUZ), 60:10 (2016), 33–43  mathnet  crossref  isi
    49. T. K. Yuldashev, “Smeshannoe differentsialnoe uravnenie tipa Bussineska”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2016, no. 2(33), 13–26  mathnet  crossref
    50. L. S. Pulkina, A. E. Savenkova, “Zadacha s integralnym smescheniem dlya odnomernogo giperbolicheskogo uravneniya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:2 (2016), 276–289  mathnet  crossref  zmath  elib
    51. T. K. Yuldashev, “Nonlocal problem for a mixed type differential equation in rectangular domain”, Uch. zapiski EGU, ser. Fizika i Matematika, 2016, no. 3, 70–78  mathnet
    52. T. K. Yuldashev, “Obratnaya zadacha dlya obyknovennogo integro-differentsialnogo uravneniya s vyrozhdennym yadrom i nelokalnymi integralnymi usloviyami”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2016, no. 3, 19–33  mathnet  crossref  elib
    53. Ya. T. Megraliev, F. Kh. Alizade, “Obratnaya kraevaya zadacha dlya odnogo uravneniya Bussineska chetvertogo poryadka s nelokalnymi integralnymi po vremeni usloviyami vtorogo roda”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 26:4 (2016), 503–514  mathnet  crossref  mathscinet  elib
    54. T. K. Yuldashev, “Ob odnoi kraevoi zadache dlya trekhmernogo analoga differentsialnogo uravneniya Bussineska”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 158, no. 3, Izd-vo Kazanskogo un-ta, Kazan, 2016, 424–433  mathnet  mathscinet  elib
    55. T. K. Yuldashev, “Obyknovennoe integro-differentsialnoe uravnenie s vyrozhdennym yadrom i integralnym usloviem”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:4 (2016), 644–655  mathnet  crossref  zmath  elib
    56. Pulkina L.S., “Nonlocal Problems For Hyperbolic Equations With Degenerate Integral Conditions”, Electron. J. Differ. Equ., 2016, 193  mathscinet  zmath  isi  elib
    57. L. S. Pulkina, A. E. Savenkova, “Nelokalnaya zadacha s integralnymi usloviyami vtorogo roda dlya giperbolicheskogo uravneniya”, Vestn. SamU. Estestvennonauchn. ser., 2016, no. 1-2, 33–45  mathnet  elib
    58. Danilkina O., “On One Boundary-Value Problem With Two Nonlocal Conditions For a Parabolic Equation”, Computational Analysis, Amat 2015, Springer Proceedings in Mathematics & Statistics, 155, eds. Anastassiou G., Duman O., Springer Int Publishing Ag, 2016, 271–287  crossref  mathscinet  zmath  isi  scopus
    59. Ya. T. Megraliev, A. N. Safarova, “Ob odnoi nelokalnoi obratnoi kraevoi zadache dlya parabolicheskogo uravneniya vtorogo poryadka”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 9:2 (2017), 13–21  mathnet  crossref  elib
    60. Yuldashev T.K., “Nonlocal Mixed-Value Problem for a Boussinesq-Type Integrodifferential Equation with Degenerate Kernel”, Ukr. Math. J., 68:8 (2017), 1278–1296  crossref  mathscinet  isi  scopus
    61. T. K. Yuldashev, “Nelokalnaya kraevaya zadacha dlya neodnorodnogo psevdoparabolicheskogo integro-differentsialnogo uravneniya s vyrozhdennym yadrom”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2017, no. 1(38), 42–54  mathnet  crossref
    62. Ya. T. Megraliev, N. A. Geidarzade, “Ob odnoi obratnoi kraevoi zadache dlya ellipticheskogo uravneniya vtorogo poryadka s integralnym usloviem vtorogo roda”, PFMT, 2017, no. 4(33), 65–70  mathnet
    63. Raposo C.A., Hoang Nguyen, Ribeiro J.O., Barros V., “Well-Posedness and Exponential Stability For a Wave Equation With Nonlocal Time-Delay Condition”, Electron. J. Differ. Equ., 2017, 279  mathscinet  zmath  isi
    64. Azizbayov E., Mehraliyev Ya., “Solvability of Nonlocal Inverse Boundary-Value Problem For a Second-Order Parabolic Equation With Integral Conditions”, Electron. J. Differ. Equ., 2017, 125  mathscinet  zmath  isi
    65. Kozhanov A.I., Lukina G.A., “Spatially Nonlocal Problems With Integral Conditions For Third-Order Differential Equations”, Differ. Equ., 53:7 (2017), 879–890  crossref  mathscinet  zmath  isi  scopus
    66. A. B. Beilin, L. S. Pulkina, “Zadacha s nelokalnymi dinamicheskimi usloviyami dlya uravneniya kolebanii tolstogo sterzhnya”, Vestn. SamU. Estestvennonauchn. ser., 2017, no. 4, 7–18  mathnet  crossref  elib
    67. Assanova A.T., “On a Nonlocal Problem With Integral Conditions For the System of Hyperbolic Equations”, Differ. Equ., 54:2 (2018), 201–214  crossref  mathscinet  zmath  isi  scopus
    68. Turkyilmazoglu M., “Hyperbolic Partial Differential Equations With Nonlocal Mixed Boundary Values and Their Analytic Approximate Solutions”, Int. J. Comput. Methods, 15:2 (2018), 1850003  crossref  mathscinet  zmath  isi  scopus
    69. T. K. Yuldashev, “Ob odnoi nelokalnoi obratnoi zadache dlya nelineinogo integro-differentsialnogo uravneniya Benney-Luke s vyrozhdennym yadrom”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2018, no. 3, 19–41  mathnet  crossref  elib
  • Математическое моделирование
    Number of views:
    This page:1057
    Full text:372
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019